Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tremors, anxiety, weak limbs, taken Thyronorm, calcium, Pregeb, thyroid antibodies, had bronchial asthma

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I am 29 yrs old female with allergic bronchial asthma history. I have a travelling job which includes long sitting.I have been diagnosed with LS straightening, osteophytes formation,annular tears with posterior herniation in L4,L5 and S1. Also, there is nerve compression at cerviacla level causing pain and in neck and left arm. Ihave pain and burning sensation in LS region and in left leg,especially knee. I can't stand for more than 10 min as feet start paining. Thyroid levels are normal but thyroid antibodies is 660 [ref range 20-60], Vit D3 levels are also insufficient. Density is normal in MRI though. Knee X-rays are normal. I have been advised thyronorm 25 OD, cal tablets, pregeb 75M BD, Myotop, Ultracet and vit D3 arachinoid inj [one every month for 3 months]. After two weeks of the medicine intake, I am feeling weakness in lower limb and in left side upper limb. I am having continuous tremors since 2 days accompanied with anxiety. Please advise as my work is badly affected.
Posted Tue, 1 May 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 3 hours later

Thanks for the query.

Based on your description, it seems that you might be suffering from early degenerative spondylosis involving both the neck and the back. There might be stenosis of the lumbar canal which means when you stand there is narrowing of the space in the back which reduce the blood supply to the nerve and once you either bend forward or sit it recovers. This is responsible for what you describe "pain after you stand for 10 minutes".

It is unusual to have weakness in the legs and left upper limb simultaneously. Tremors is a sign of anxiety. So I feel most of the symptoms you have may be exaggerated by your stress and thoughts about having serious disease.

Hence I encourage you to consult a Neurologist and get your self tested to confirm the same. So continue the medicines prescribed and confirm what have said from a good Neurologist.

Hope my answers are helpful. Should you have additional queries, I will be glad to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor